# SDR 2016FA0000393

- Difficulty date: August 18, 2016
- Submitted: August 27, 2016
- Operation: General aviation
- Aircraft: N1262T
- Make and model: Cessna 425
- Aircraft serial: 4250236
- Aircraft time: 3,358 hours
- Engine: Pwa PT6A112
- Engine time: 3,358 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 32447453
- Part serial: A91212
- Condition: Defective
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ON DECENT THE RIGHT ENGINE WOULD NOT PROPERLY POWER BACK WHEN COMMANDED TO DO SO.  THE PILOT ELECTED TO SHUT DOWN THE ENGINE AND DECLARE AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL AND THE FUEL PUMP.  RAN AIRCRAFT WITH NO ABNORMALITIES NOTED.
